Homogeneous metrics

Kosambi, D. D. (1935) Homogeneous metrics Proceedings of the Indian Academy of Sciences, Section A, 1 (12). pp. 952-954. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/jarch/proca/1/952-954.pdf

Related URL: http://dx.doi.org/10.1007/BF03035652


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:29454
Deposited On:18 Dec 2010 05:30
Last Modified:17 May 2016 12:18

Repository Staff Only: item control page